Skip to main content

Bogomolov Multiplier

Searching for OpenAIRE data...

Publications

Verjetnost komutiranja

Author(s): Jezernik, Urban
Published in: Obzornik za matematiko in fiziko, Issue 65, 2018, Page(s) 121–137, ISSN 0473-7466

Gaps in probabilities of satisfying some commutator-like identities

Author(s): Delizia, Costantino; Jezernik, Urban; Moravec, Primoz; Nicotera, Chiara
Published in: Israel Journal of Mathematics, Issue (preprint, accepted for publication, to appear), 2019, ISSN 0021-2172

Bogomolov multipliers of p-groups of maximal class

Author(s): Fernandez-Alcober, Gustavo Adolfo; Jezernik, Urban
Published in: The Quarterly Journal of Mathematics, Issue (preprint, accepted for publication, to appear), 2019, ISSN 0033-5606

Irrationality of generic quotient varieties via Bogomolov multipliers

Author(s): Jezernik, Urban; Sánchez, Jonatan
Published in: ArXiv, Issue (preprint, submitted to peer review), 2019